Young Boy Taken to ICU & Almost Died After Taking Adult Cough Medicine

Image: Mama Belle and the kids / Shutterstock.com (Image is for illustration purpose only)

Just the other day my mum stumbled upon me coughing my lungs out. Figuratively of course.

“What happened?” she asked in her routine concerned-mum tone.

“I don’t know… maybe it was the bucket of KFC fried chicken and 2 pints of Ben & Jerry’s I ate yesterday…”

“See la, tell you don’t eat so much already don’t listen. Don’t have the capability then don’t eat so much. You think everyone like your sis can eat two buckets of fried chicken and four pints of ice-cream and still have room for dinner?” She shook her head. “Come drink some cough medicine.”

“But Mum, shouldn’t I go to the doctor’s first for diagnosis?”

“Aiyo you cock brain ah, I diagnose for you can already what. Haiz really don’t know who you take after, brain like mush liddat.”

“I’m pretty sure it’s you, Mum.”

“Drink medicine la, talk so much.

All of a sudden a notification started flashing on the screen of my laptop. Intrigued, I clicked on it.

Young Boy Went Into Convulsions & Almost Died After Taking Adult Cough Medicine

I looked at my Mum. She looked at me.

“You want me to call 995 for you?”

What happened?!

According to Taiwanese news outlet EBC, the incident had transpired on 3 January, at around 3:30 p.m.

Having received a call from her son’s kindergarten teacher, the mother was shocked to hear that he was experiencing convulsions, sweating profusely and vomiting before eventually losing consciousness. She was urged to rush down to the location asap.

Before long, an ambulance turned up at the scene and escorted the boy to the hospital. A series of tests were done, but the doctors might have been better off playing House with the nurses instead, seeing how they were unable to discover the abnormality here.

While the boy’s initial blood test did display an abnormal imbalance in his white blood cells (too high), there was no other indicator of the issues he was having.

Thereafter, the doctor sent the boy into the Intensive Care Unit (ICU), for fear of his health taking a turn for the worse. The mother, frantic, rushed over the next morning to discover that the son was much better, and could even sit up despite being semi-conscious just the day before.

Image: Gfycat

And then the truth came out

As I’m sure you’re aware of (seeing how we spoiled it in the headline long ago), results from further tests came back and revealed that the boy had taken the wrong medicine, which led to a drug overdose.

Click Here to Download the Free App and Read The Full Article